Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 498, NWS Tulsa, OK

October 1, 2009LeFlore County, Oklahoma; Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 1, 2009, 5:25 PM CDT for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 1, 2009, 5:25 PM CDT (22:25 UTC)
Expired
Oct 1, 2009, 6:30 PM CDT
In force
65 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 38 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 1, 1:16 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 521 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
521 m²/s²
0-3 km storm-relative helicity
528 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 012225
SVRTSA
ARC131-OKC079-012330-
/O.NEW.KTSA.SV.W.0498.091001T2225Z-091001T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
525 PM CDT THU OCT 1 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHWESTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 630 PM CDT

* AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND
  DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR WISTER...
  MOVING EAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WISTER...
  HOWE...HEAVENER...HARTFORD AND MANSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3495 9431 3495 9437 3493 9439 3492 9443
      3482 9445 3482 9489 3502 9488 3508 9424
      3506 9422 3496 9422
TIME...MOT...LOC 2225Z 265DEG 24KT 3492 9477

$$
3 follow-up statements
000 
WWUS54 KTSA 012240
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT THU OCT 1 2009

ARC131-OKC079-012330-
/O.CON.KTSA.SV.W.0498.000000T0000Z-091001T2330Z/
SEBASTIAN AR-LE FLORE OK-
540 PM CDT THU OCT 1 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL LE FLORE AND SOUTHWESTERN SEBASTIAN COUNTIES...

AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR HOWE...
MOVING EAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HOWE...HODGEN...
HEAVENER...HARTFORD...PATTERSON...MANSFIELD AND LIBERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3495 9431 3495 9437 3493 9439 3492 9443
      3482 9445 3482 9483 3492 9482 3503 9471
      3508 9424 3506 9422 3496 9422
TIME...MOT...LOC 2240Z 268DEG 24KT 3492 9465

$$
000 
WWUS54 KTSA 012259
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT THU OCT 1 2009

ARC131-OKC079-012330-
/O.CON.KTSA.SV.W.0498.000000T0000Z-091001T2330Z/
SEBASTIAN AR-LE FLORE OK-
559 PM CDT THU OCT 1 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN LE FLORE AND SOUTHWESTERN SEBASTIAN COUNTIES...

AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF
PATTERSON...MOVING EAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HARTFORD...
PATTERSON...MANSFIELD AND LIBERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3495 9431 3495 9437 3493 9439 3492 9443
      3482 9445 3482 9467 3502 9446 3508 9424
      3506 9422 3496 9422
TIME...MOT...LOC 2300Z 268DEG 24KT 3492 9449

$$
000 
WWUS54 KTSA 012320 RRA
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT THU OCT 1 2009

ARC131-OKC079-012331-
/O.EXP.KTSA.SV.W.0498.000000T0000Z-091001T2330Z/
SEBASTIAN AR-LE FLORE OK-
620 PM CDT THU OCT 1 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE AND
SOUTHWESTERN SEBASTIAN COUNTIES EXPIRES AT 630 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3495 9431 3495 9437 3493 9439 3492 9443
      3482 9445 3482 9467 3502 9446 3508 9424
      3506 9422 3496 9422
TIME...MOT...LOC 2321Z 268DEG 24KT 3492 9432

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 3:01 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Oct 1, 3:01 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT THU OCT 1 2009

.DISCUSSION...
IMMEDIATE FORECAST CONCERNS CENTERED ON ONGOING SEVERE EVENT.
SOMEWHAT BROKEN LINE OF STORMS EXTENDS ALONG THE COLD FRONTAL
BOUNDARY FROM ABOUT MIAMI TO MUSKOGEE TO ADA. MEASURED WINDS TO 70
MPH HAVE BEEN RECORDED WITH THESE STORMS. SEVERE POTENTIAL WILL
CONTINUE THROUGH THE AFTERNOON ALONG AND IN ADVANCE OF THE FRONT WITH
LOCAL MESOANALYSIS SHOWING OVER 2000 J/KG OF CAPE...AND A STEADILY
WEAKENING CAP...IN ADDITION TO AMPLE DEEP LAYER SHEAR.

LINE HAS BEEN MOVING EASTWARD AT A FAIRLY FAST RATE OF SPEED...AND
DISTANCE SPEED TOOL AND LOCAL WRF MODEL BOTH INDICATE THAT THE
LINE WILL BE VERY CLOSE TO EXITING THE FORECAST AREA BY 00Z.
CURRENT PLAN IS TO HANG ONTO LIKELY POPS SOUTH AND EAST OF A LINE
FROM BERRYVILLE...TO FORT SMITH...TO HUGO THROUGH 03Z BEFORE GOING
COMPLETELY DRY...HOWEVER...WILL REEVALUATE THINGS FURTHER IN THE
NEXT HOUR AND AMEND AS NECESSARY. ALSO CONCERNING THE SEVERE
THUNDERSTORM WATCH...PLAN TO CLEAR COUNTIES LOCATED BEHIND THE
FRONT CLOSE TO PUBLISH TIME.

VERY COOL AND DRY AIR IS LOCATED BEHIND THE BOUNDARY. MESONET OBS
SHOWING A 20 TO 25 DEGREE DEW POINT DROP FOLLOWING FRONTAL
PASSAGE. WITH CLEAR SKIES EXPECTED...THIS SHOULD ALLOW FOR ANOTHER
VERY COOL NIGHT...WITH LOWS VERY NEAR TO THOSE FROM THIS PAST
TUESDAY MORNING.

A COUPLE OF COOL AND DRY DAYS WILL OCCUR TOMORROW AND SATURDAY.
MOISTURE BEGINS TO RETURN TO THE AREA ONCE AGAIN LATE
SATURDAY...WITH THUNDERSTORM CHANCES CONTINUING THROUGH AT LEAST
THE BEGINNING OF NEXT WEEK. CURRENTLY HAVE VERY LITTLE CONFIDENCE
IN THE EXTENDED FORECAST...WITH MODELS SHOWING LITTLE AGREEMENT
AMONG THEMSELVES OR WITH THEIR RUN-TO-RUN COUNTERPARTS. ONLY MADE
A FEW CHANGES TO THE INHERITED GRIDS AS A RESULT. MAIN CHANGE WAS
TO BACK OFF ON POPS SOMEWHAT TOWARD THE MIDDLE OF NEXT WEEK...WITH
MODELS NOT REALLY FAVORING ANY ONE TIME PERIOD FOR PRECIPITATION
AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   47  75  44  73 /   0   0   0  10
FSM   46  75  46  75 /  10   0   0  10
MLC   43  76  46  76 /  10   0   0  10
BVO   38  72  38  71 /   0   0   0   0
FYV   43  69  39  69 /  10   0   0   0
BYV   46  68  42  69 /  20   0   0   0
MKO   42  73  46  73 /  10   0   0  10
MIO   44  70  43  69 /   0   0   0   0
F10   47  74  46  75 /   0   0   0  10
HHW   49  78  49  78 /  60   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...10
LONG TERM....22
Hazardous weather outlook, Oct 1, 4:41 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT THU OCT 1 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
440 PM CDT THU OCT 1 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS IS CURRENTLY
OCCURRING ALONG AND AHEAD OF A COLD FRONT THAT STRETCHES FROM
JAY OKLAHOMA TO NEAR MCALESTER OKLAHOMA. THESE STORMS WILL
BE CAPABLE OF PRODUCING WIND GUSTS OF AROUND 60 MPH AND
PENNY SIZE HAIL AS THE MOVE EAST ACROSS THE AREA. THIS
ACTIVITY IS EXPECTED TO EXIT EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS BY EARLY EVENING AS THE COLD FRONT SWEEPS ACROSS
THE AREA. MOSTLY CLEAR SKIES AND NOTICEABLY COLDER TEMPERATURES
ARE EXPECTED OVERNIGHT AS HIGH PRESSURE BUILDS INTO THE REGION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY INTO EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...NO HAZARDS.
SATURDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
QUIET AND COOL WEATHER IS ON TAP FOR FRIDAY AND SATURDAY. MOISTURE
WILL BEGIN TO RETURN NORTH SATURDAY NIGHT...AHEAD OF A DEEP UPPER
LOW ACROSS THE WESTERN STATES. THUNDERSTORM CHANCES WILL INCREASE
EARLY NEXT WEEK...WITH ANOTHER COLD FRONT FORECAST TO PUSH INTO THE
REGION BY TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Oct 1, 3:32 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
332 PM CDT THU OCT 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             CANADIAN                35.18N 95.65W
10/01/2009  E0.75 INCH       PITTSBURG          OK   PUBLIC

&&

NMM
Local storm report, Oct 1, 4:08 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT THU OCT 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             2 SW QUINTON            35.10N 95.40W
10/01/2009  E0.75 INCH       PITTSBURG          OK   PUBLIC

            SMALL TREE LIMBS DOWN.

&&

KDJ
Special weather statement, Oct 1, 4:12 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT THU OCT 1 2009

OKZ049-073-075-012145-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
412 PM CDT THU OCT 1 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG...NORTHERN PUSHMATAHA AND SOUTHWESTERN
     LATIMER

AT 412 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 13 MILES NORTHWEST OF SARDIS TO 26 MILES WEST OF
SARDIS...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...SARDIS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3448 9564 3454 9568 3459 9568 3459 9571
      3481 9564 3479 9524
TIME...MOT...LOC 2112Z 265DEG 21KT 3476 9561 3457 9584
Special weather statement, Oct 1, 4:37 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT THU OCT 1 2009

OKZ049-073-075-012215-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
437 PM CDT THU OCT 1 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND
     SOUTHWESTERN LATIMER

AT 438 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF SARDIS TO 10 MILES WEST OF
EUBANKS...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...YANUSH...CLAYTON...STANLEY...TUSKAHOMA...
KIAMICHI...EUBANKS...DUNBAR AND SARDIS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3447 9579 3448 9579 3452 9574 3452 9568
      3458 9568 3476 9546 3468 9511 3438 9549
TIME...MOT...LOC 2138Z 283DEG 23KT 3469 9544 3447 9573
Special weather statement, Oct 1, 4:58 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT THU OCT 1 2009

OKZ076-012230-
LE FLORE OK-
458 PM CDT THU OCT 1 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL LE FLORE

AT 458 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHWEST OF POTEAU TO 10 MILES WEST OF
POTEAU...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...POTEAU.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3512 9444 3492 9445 3501 9484 3513 9475
TIME...MOT...LOC 2158Z 273DEG 28KT 3511 9471 3500 9478
Local storm report, Oct 1, 5:10 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CDT THU OCT 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     TSTM WND GST     LEQUIRE                 35.10N 95.11W
10/01/2009  E60 MPH          HASKELL            OK   PUBLIC

&&

KDJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 1:03 PM CDTSpecial Weather StatementTSATulsa42 min
Oct 1, 1:25 PM CDTSpecial Weather StatementTSAWagoner35 min
Oct 1, 1:53 PM CDTSpecial Weather StatementTSAOkmulgee37 min
Oct 1, 2:03 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee57 min
Oct 1, 2:20 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner40 min
Oct 1, 2:35 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg55 min
Oct 1, 2:37 PM CDTSevere Thunderstorm WarningTSAOttawa23 min
Oct 1, 2:55 PM CDTSpecial Weather StatementTSACherokee35 min
Oct 1, 2:56 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg34 min
Oct 1, 3:19 PM CDTSevere Thunderstorm WarningTSAPittsburg56 min
Oct 1, 3:20 PM CDTSpecial Weather StatementTSAAdair25 min
Oct 1, 3:27 PM CDTSpecial Weather StatementTSAHaskell, Pittsburg33 min
Oct 1, 3:30 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg60 min
Oct 1, 4:06 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore54 min
Oct 1, 4:12 PM CDTSpecial Weather StatementTSAPushmataha33 min
Oct 1, 4:37 PM CDTSpecial Weather StatementTSAPushmataha38 min
Oct 1, 4:40 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha65 min
Oct 1, 4:44 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha61 min
Oct 1, 4:58 PM CDTSpecial Weather StatementTSALeFlore32 min
Oct 1, 5:38 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha42 min
Oct 1, 5:39 PM CDTSpecial Weather StatementTSACarroll36 min
Oct 1, 5:48 PM CDTSevere Thunderstorm WarningTSACarroll27 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.